Citation: Jorgisven. "Emergency Trip: An Experience with 5-MeO-DiPT (exp36193)". Erowid.org. Aug 23, 2006. erowid.org/exp/36193
After taking a sample of approx. 23 mg of 5-MeO-DiPT (foxy), I found myself with feelings of paranoia, like someone was watching me. The motion trails very slightly disconcerting though with bright lights they became entertaining. Dark shadows were much more scary and disturbing. Looking up at clouds and into the trees in a forest, shapes started forming in a sinister manner. Dark angels, skulls, demonic butterflies, and evil looking faces were the only images I was seeing, though personally I was having a good time and was in a positive mood, it was very disconcerting.
After a while, these feelings began to intensify (I had a friend taking it with me), and I became afraid to fall asleep. So much so that I was afraid to close my eyes, even blink. I had the acute feeling I was going to die, and so I had my friend get me to the emergency room. I, after all, did not die, but for a while, even while in the emergency room and had been given a relaxant, was convinced my friend had given me something that was going to kill me. It was not a positive experience for me, or for my friend (for having to explain the situation to the doctor and spend the night in the emergency room with me).
As a side note, the body buzz effect and the tactile sensations I got from it were not unpleasant, however.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.